# SDR DL73K021205

- Difficulty date: October 17, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 41,115 hours, 33,293 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Gouged
- Location: No 2 Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN WORN THROUGH AT NO 2 T/E FOREFLAP                REPAIRED PER SRM 51-40-20 FIG 12
